HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
The Annals of the Hitotsubashi Academy >
Vol. 09, no. 2 (Apr. 1959) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
annals0090201690.pdf576KbAdobe PDF
Title: The Law of Great Numbers and the Principles of Probability
Authors: Fujimoto, Kotaro
Issue Date: Apr-1959
Publisher: Hitotsubashi University
Citation: The Annals of the Hitotsubashi Academy
Volume: 9
Issue: 2
Start Page: 169
End Page: 178
Language: eng
DOI: 10.15057/10451
Text Version: publisher
Appears in Collections:Vol. 09, no. 2 (Apr. 1959)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback